# SDR SWAA2022032365519

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Expansion Joint
- Part number: 176A310126
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 'JOINT ASSY - EXPANSION VERT. FIN ' STA 1021.27 WL 308 (P/N 176A3101-26) (MARKED) / REMOVED & REPLACED JOINT ASSY - EXPANSION VERT. FIN STA. 1021.27 WL 308 IAW SRM 51-40-02-0G-0 PARA 4 & FIG 8
